MAUDE Adverse Event Report: Stryker GmbH GAMMA3 - TARGET DEVICE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH GAMMA3 - TARGET DEVICE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200111
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
While drilling for the distal locking screws, the drill bit went off course due to the gamma3 guide.According to the customer, the correct guide sleeve for the selected implant was used.Replacement was available.Additional information: it was not the distal locking screw that was the problem.The problem was the lag screw step drill.The lag screw reamer didn¿t hit the hole in the nail.The customer used the correct g3 targeting sleeve for the nail.The setup was checked twice.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d4 lot#.The reported event could not be confirmed since the returned device was found to be functional & conforming to specifications.The received target device showed significant signs of usage evident by presence of scratches over the body and worn off surface, with the white print turning to fawn from white.No major damage evident except for worn off edges in one of the slots.A pre-surgical functional test was conducted on the returned target device with a sample nail, speedlock sleeve, tissue protection sleeve and drills.The nail could be assembled and targeting of all the possible locking options could be done without any interference.Thus the alleged issue could not be reproduced, hence could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation, the root cause of the issue is deemed to be user related.The exact reason as to why there were issues with the assembly but most likely it is due to application error.If any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA3 - TARGET DEVICE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25217662
Report Number0008031020-2026-00674
Device Sequence Number18594510
Product Code HSB
UDI-Device Identifier04546540716774
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200111
Device Lot NumberKME919481
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown